Feeling hyper

I've been talking Levo since 1974. Had dose adjusted at Times. Was on 200mcg. Then pc put it down 7 months ago to 175mcg. I've been feeling very jittery and dizzy and have loud noise in head. Also a racing heart. Just had to go to e.r because of it. E.R said my TSH was too low at 0.05. Told me he would suggest to my pc to put me down on dose to 125mcg. Now, can I stop my old 175mcg to get down to125mcg faster?? Can't deal with being this hyperness much longer!! Must I get on the125mcg right away??

3 Replies

oldestnewest
  • It is o.k. to reduce your dose immediately. Some of us need a very low or suppressed TSH to feel well but if you are feeling jittery you will be feeling very apprehensive.

    How did you feel on 200mcg of levo? Most times doctors adjust our dose according to the TSH without checking the Free T4 or Free T3. TSH is immaterial when we are taking thyroid hormone replacements. Some need it suppressed to feel well.

    I had a racing heart and was in and our of the A&E but it was levothyroxine which caused it. It was only when I took T3 that I realised this as my heart calmed down and I've not had to call an ambulance since.

  • Noise in head sounds like tinnitus. This suggests you may have low vitamin levels - especially B12

    See low B12 symptoms

    b12deficiency.info/signs-an...

    Ask for vitamin D, folate, ferritin and B12 to be tested.

    Reducing levo dose may have upset gut function. If these vitamins are too low then you can't use thyroid hormones and feel hyper and hypo at same time.

  • I would be very careful, if I were you! Just testing the TSH is not enough to adjust a dose. You need to know what your Frees are. Also, do you have Hashi's? If so, this could be a Hashi's 'hyper' swing. And, if you ask your doctor to reduce your dose, you're going to find yourself on too low a dose when you swing back to hypo. You will probably, then, have difficulty getting him to increase it again! Just stop your levo for a few days, until you calm down. when you start to feel hypo again, start back on the lower dose, but adjust for yourself. Don't get your GP involved or you will probably end up regretting it. :)

You may also like...